Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
N.V.S

PLEASE!! Too many pills? Advise NEEDED!!!My eyes!!!

Current problems due to (possibly) too many pills.

RED EYES. all.day.long. which cause for eye drops being used throughout my day

TIRED EYES. I have a very tired look. all day.

DRY SKIN THIS is my main problem along with the horrible red eyes. I have a dry patch around my left eye. very dry skin.

Why am i taking these pills?

Reduced acne. I still get some major bumps. Usually when i slow down or increase my pill dosage.

Less oily skin. Parts of my skin look great due to the dereased sebum production but again, my eyes and itchy dry patches are a result.

ANYBODY RELATE TO THIS?!?!?!?

Pills i am CURRENTLY taking:

6 b5 pills (3 morning-3 night)

2 zinc (1morning-1night)

1 multi vit

1 fish oil

Ok, now my old (as of one month) pill in-take

20 b5 (or more)

4 zinc

2 fish oil

1 flaxseed capsule

and a protien bar (which may even cause more dry skin and eyes)

BUT since my eyes and skin and possibly inside health may have taken a HUGE toll with the pills ive taken in huge doses for over 2 1/2 yrs. My body may be falling apart, i had to change and decrease something.

Now, i read flaxseed is good for dry eyes. Since my eyes have been red for over 3 yrs. There are red lines that will never go away. But i want healthy eyes. HELP!!!

What i need help on:

No more red eyes.

Maintain my oil free skin but get rid of my dry (itchy) patches on my arms, neck, and eye.

And is my in-take of all these pills the reason for my tired appearance?. (THOUSANDS of b5 pills)

My FEARS

If i stop my b5, my acne WILL come back horribly (done it before and i cried everyday, left permanent huge scars)

If i increase b5, my rough skin will only get worse and possibly more acne.

If i start taking flaxseed again I always get huge painfull cyst.

I felt like ive dug my self in a hole with these pills. But they have helped dramatically with my skin but after so many im noticing more negative effects.

ANY help or tips, PLEASE!!!

I FEEL LIKE A DRUG ADDICT

Share this post


Link to post
Share on other sites

my suggestions for you are reduce the number of pills you are taking and begin to eat healthy food as to cover the effects of the pills. eat vegetables and fruit everyday and drink a lot of water. dont eat junk food. taking too much pills can cause a serius fatal damage to your liver. be carefull. I would suggest that you cut off your dose to half of what you're taking now.

Share this post


Link to post
Share on other sites

i megadosed on b5 also

did wonders for me

but now i reduce to 2 grams or none a day

try reducing it further and see the results

make a log and keep track of what you take or what you do, there maybe be confounding effects

Share this post


Link to post
Share on other sites

You might have some allergies coming on you. It is common for people to develop allergies in the middle of their lives.

Dry skin and burning eyes is a common symptom of allergins in the air around you.

I only say that because I havent heard of anyone getting dry eyes from taking the vitamins you are taking.

B5 has been proven to have no side effects in massive doses for many people in the population (you might be an exception).

If you were taking accutane or some perscribed drug for acne, I'd quickly believe that was the cause -- since most people experience dry skin and burning eyes when on those medications.

Hmm, there are certain foods that people can suddenly become allergic to -- and they cause dry skin and eyes... but i'll have to go research that.

Share this post


Link to post
Share on other sites

My advice is to drop the megadosing of B5.

The other things you are taking are in normal amounts and usually tolerated well.

Also, you mentioned taking 2 zinc, but you didn't mention how many milligrams this is, and there is also going to be zinc in your multi. You may be getting too much of it.

Share this post


Link to post
Share on other sites

thanks everyone! i just needed someone to set me straight. more healthy food, less pills....got it! cutting them off completely, ill have to work on that.

on a side note, ive started to take flaxseed capsules again, and my eyes feel better! or maybe its just in my head...i also like how it contains proteins for my muscle growth (doesnt it?)

my skin also feels...softer since ive started re-taking it. i only stopped before cause i got some acne possibly form it that i hated.

Share this post


Link to post
Share on other sites

yeah, way less b5 (1 or 2 a day), and eat better.. i was on pills which i stopped 2 yrs ago and am still paying for it, but getting better (accutane, then bactrim). in the long run its not worth it at all to be on a crazy amt of pills

Share this post


Link to post
Share on other sites

I would be careful if I were you. If you are really afraid of the acne, cut things out one at a time, and see whether that works. Or else, see a doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×